# SDR FDEA201205231939

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC7582
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STAB RT REAR CENTER SPAR LOWER PANEL FOUND CRACKED.   REPAIR CARRIED OUT IAW SRM 55-30-02, FIG 201, REPAIR 2, REV 49 AND DWG AJC7582 REV H.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
